Indian Journal of Science and Technology
Year: 2015, Volume: 8, Issue: 12, Pages: 1-11
M. Chaichi * and Y. Keshavarzi
We consider four-dimensional conformally flat homogeneous pseudo-Riemannian manifolds. According to forms (Segre types) of the Ricci operator, we provide a full classification of four-dimensional pseudo-Riemannian conformally flat homogeneous Ricci solitons.
Keywords: Conformally Flat Space, Homogeneous Manifold, Ricci Operator, Ricci Soliton
Subscribe now for latest articles and news.